Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 1, Pages 181–185 (Mi zvmmf7288)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

The solution of some integral equations of the first kind by the method of successive approximation

A. B. Bakushinskii, V. N. Strakhov

Moscow

Full text: PDF file (522 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:1, 250–256

Bibliographic databases:

UDC: 518:517.948
Received: 20.05.1966
Revised: 05.08.1966

Citation: A. B. Bakushinskii, V. N. Strakhov, “The solution of some integral equations of the first kind by the method of successive approximation”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968), 181–185; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 250–256

Citation in format AMSBIB
\Bibitem{BakStr68}
\by A.~B.~Bakushinskii, V.~N.~Strakhov
\paper The solution of some integral equations of the first kind by the method
of successive approximation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 1
\pages 181--185
\mathnet{http://mi.mathnet.ru/zvmmf7288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0227787}
\zmath{https://zbmath.org/?q=an:0162.47603}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 1
\pages 250--256
\crossref{https://doi.org/10.1016/0041-5553(68)90017-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7288
  • http://mi.mathnet.ru/eng/zvmmf/v8/i1/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Boikov I.V., “Priblizhennoe reshenie zadachi rasseyaniya izluchenii na malykh telakh proizvolnoi formy”, Izvestiya vysshikh uchebnykh zavedenii. povolzhskii region. tekhnicheskie nauki, 2012, no. 3, 71–84  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:236
    Full text:135
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021